# SDR 2023FA0000032

- Difficulty date: January 18, 2023
- Submitted: January 18, 2023
- Operation: General aviation
- Aircraft: N118JM
- Make and model: Agusta AW139
- Aircraft serial: 41251
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 3G6220A00531
- Part serial: MC100804
- Condition: Cracked
- Location: M/R Tension
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND BLUE MAIN ROTOR TENSION LINKED CRACKED. INSTALLED NEW TENSION LINK.
